Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 3 123 LastLast
Results 1 to 10 of 28

Thread: Anavar only cycle - Causing black eyes

  1. #1
    Join Date
    Sep 2011
    Location
    Highlands Scotland
    Posts
    104

    Default Anavar only cycle - Causing black eyes

    Hi Guys

    i just started a var only cycle two days ago. 10ml in morning and 10ml at night day 1. day 2 i took 20ml morning and night. day 3 same as day 2. i feel great but have noticed my eyes are darkening at the inside by my nose, both eyes. is this expected?

  2. #2

    Default

    You must have high blood pressure or be very sensitive to an increase in blood pressure. We usually tell everyone to get a physical before using gear to make sure your body is 100%. I suggest stop the anavar and go get checked out. That darkening is capillaries filled with blood, assuming more blood then usual.

    Are you having headaches?
    Bulletproof

    PLEASE DON'T SOURCE CHECK ME. I AM NOT A DR, DIETICIAN OR SCIENTIST. MY ADVICE IS BASED OFF OF ASSUMPTIONS.


    Nothing is impossible-

    "Whether you think you can do it or don't think you can do it, you are probably right" - Henry Ford via Jay Cutler, 2011 MD post Olympia Loss to Phil Heath

  3. #3

    Default

    maby high blood pressure. a oral only cycle is not wise to run. i would stop now

  4. #4
    Join Date
    Sep 2011
    Location
    Highlands Scotland
    Posts
    104

    Default

    not headaches but i do feel like i could get a headache - feel like my blood pressure is high actually

  5. #5
    Join Date
    Jun 2009
    Location
    wherever the army sends me
    Posts
    636

    Default

    Increase BP is common side effect with steroids...check ur bp...also why are u doing an oral only cycle?

  6. #6
    Join Date
    Sep 2011
    Location
    Highlands Scotland
    Posts
    104

    Default

    i have to say my eyes are only slightly darker, really don't want to stop so soon - just getting into it. the reason i'm doing a var only (1st cycle) is because i don't want to much size. but i want more strentgh whilst keeping around my weight group. ive been boxing for years. i'll go to the doc tomorrow for check ups. will he be able to tell im taking Var? i don't know how safe it is to tell him. i don't want busted

  7. #7
    Join Date
    Sep 2011
    Location
    Highlands Scotland
    Posts
    104

    Default

    i don't understand how combining aas would be better? does nayone know. i'm also worried about bladness issues with other roids. I'm feeling very healthy - don't drink often and ive been training preparing for my cycle for about 5-6 months now. i will still get those tests done tomorrow tho - should have got them doen the other day before i started but i jumped the gun a bit. i was on the sun bed earlier today also and i'm wondering if its a combo of the var and the sun bed. gonna keep with the 40ml a day and throw in some aspirin and get a check up. ive read other people getting the starnge feeling in their eyes with the var too. and it only seems to be after i take it (for about the first hour or 2). could it be that its not var ive been sold? is there any other aas out there that gives sides like this?

    Another thing is that i think ive always had high blood pressure altho whenever ive had it taken its always been fine. but when i loose my temper or start to i always go red; my old dutch is the same. its genetic i think.
    Last edited by griggs64; 06-14-2012 at 04:49 PM.

  8. #8

    Default

    All orals have chemicals that notify your body that something foreign is present, so in turn your body freaks out and defends itself. So, first it stops making natural testosterone and then it makes tons of estrogen.

    The most important thing to a male or female when making muscle is Testosterone either natural or synthetic, the last thing you ever want is no Test. Unfortunately, orals stop natural Test. So, while you cycle the orals, their chemicals make temporary changes that are induced by chemicals, dbol makes water, so it makes you look big, so does anadrol, winny cut water so it makes you dry and look big, anavar does a little of both, but again all temporary, usually 6 weeks, becuase using orals for more than 6 weeks will destroy your liver and the becuase the body is very smart and resilient, you become tolerant to effects of orals, so after 6 to 8 weeks, your body stops reacting and counter reacting.

    I agree with Twick, check your BP, you can do it anywhere. And a Dr. will not check your BP and then say, okay your BP is high are you on steroids? He has to take a urine sample for steroids, he wont know unless you tell him. But, you need to know your BP, becuase escalated BP for long periods of time leads to brain damage.

    If all you are doing is Anavar and no Test base, well I am pretty sure I explained myself, you need to stop the Anavar, becuase using it without Test causes a 3 -9 month prolonged recovery and all you get is 6 weeks of temporary gains that disappear.
    Bulletproof

    PLEASE DON'T SOURCE CHECK ME. I AM NOT A DR, DIETICIAN OR SCIENTIST. MY ADVICE IS BASED OFF OF ASSUMPTIONS.


    Nothing is impossible-

    "Whether you think you can do it or don't think you can do it, you are probably right" - Henry Ford via Jay Cutler, 2011 MD post Olympia Loss to Phil Heath

  9. #9
    Join Date
    Sep 2011
    Location
    Highlands Scotland
    Posts
    104

    Default

    Thanks for the advice. I'm afraid i have to disagree with one point - not that i know anything about aas but my mate ran a cycle of anavar only and he got some massive gains and he's kept them over the last year at least. So this i have seen first hand - with my own eyes. he didn't lose all his gains at all and he was told at the time (on the forums he would). In fact i'd say he has gained a bit more again since then. Also i ahev read numerous posts now with people doing var only and getting great results.

    for me - i don't want to much size (i box). i don't like the idea of injecting at all. can you suggest another way in which i can get test to accompany the var without massive gains and an injection?

    Needles are not suited for some people at all and i felt var offered an option 2 me. after reading what you've said i'm prob best just not bothering

    oh and i didn't mean ml sorry lol and i was refering to if the doc takes blood tests will it come back i'm on var - or can i just tell him. i know about the hyppocratic oath just don't know if docs actually abide by that nowadays.
    Last edited by griggs64; 06-14-2012 at 07:11 PM.

  10. #10
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    Please clarify your dosage. You are saying 10ml (milliliters) and that is a measurement of volume. We need to know the mg (milligram) amount in each dose. From the sounds of it your anavar is in liquid form, hence the ml. Do you know what the mg to ml ratio is? 10ml is a lot of liquid for a single dose so that has me concerned. Most liquid orals come between10mg per ml and 50mg per ml. On the low end if you are doing 10ml that would be 100mg per dose. I'm thinking you are just confusing ml and mg and are just taking 10mg in each dose. I'm not trying to give you a hard time but I'm concerned with what you posted.
    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •